No interactions were found between loratadine and Sudafed PE Congestion. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Can I take Sudafed and Claritin together?
No interactions were found between Claritin and Sudafed Congestion. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Can pseudoephedrine and loratadine be taken together?
Loratadine and pseudoephedrine is a combination medicine used to treat sneezing, runny or stuffy nose, sinus pain, itchy or watery eyes or nose, and other symptoms of allergies and the common cold. Loratadine and pseudoephedrine may also be used for purposes not listed in this medication guide.
Can I take a decongestant with loratadine?
No interactions were found between loratadine and Nasal Decongestant PE. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
What should you not mix with Sudafed?
What drugs and food should I avoid while taking Pseudoephedrine (Sudafed)? Avoid taking this medication if you also take diet pills, caffeine pills, or other stimulants (such as ADHD medications). Taking a stimulant together with a decongestant can increase your risk of unpleasant side effects.
Can I take Claritin and sinus medicine together?
No interactions were found between Claritin and Tylenol Sinus Severe Congestion Daytime. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Can I take antihistamine and decongestant together?
If your nose and sinuses are stuffed up, a decongestant may help. You can use it alone or combine it with an antihistamine. Remember, though, it can increase your heart rate and may cause anxiety or make it hard to fall asleep.
When should I take loratadine morning or night?
Timing: Take loratadine once a day at the same time each day, either in the morning OR in the evening. You can take loratadine with or without food. Swallow the tablet whole, with a glass of water.
Is loratadine the same as Sudafed?
However, Claritin is also used to treat allergic skin reactions such as such as hives and itching in people with chronic skin reactions, whereas Sudafed is used to treat nasal and sinus congestion. Claritin (loratadine) is an antihistamine that reduces the effect of the natural chemical histamine in the body.
What drugs interact with loratadine?
Most frequently checked interactions
- Advair Diskus (fluticasone / salmeterol)
- Aspirin Low Strength (aspirin)
- Benadryl (diphenhydramine)
- Cymbalta (duloxetine)
- Fish Oil (omega-3 polyunsaturated fatty acids)
- Flonase (fluticasone nasal)
- Lyrica (pregabalin)
- Metoprolol Succinate ER (metoprolol)
Can I take cold medicine with loratadine?
No interactions were found between Daytime Cold & Flu and loratadine. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Do Antihistamines dry up mucus?
Antihistamines and decongestants may dry out the mucous membranes in your nose and sinuses and slow the movement of the cilia (the tiny hairs that line the nose, sinuses, and the air passages inside the lungs and that remove irritants). This can make mucus thicker, adding to drainage problems.
What is the most effective sinus decongestant?
Best Overall: GoodSense Nasal Decongestant
One tablet of this non-drowsy formula every four hours—but no more than six tablets in 24 hours—promises to temporarily ease any sinus congestion and pressure that comes along with colds, hay fever, and allergies.
Why is Sudafed bad for you?
Pseudoephedrine constricts blood vessels in the nose and sinuses. This shrinks swelling and drains fluids, letting you breathe easier again. Unfortunately, the drug doesn’t affect only the head — it tightens blood vessels throughout the body. One effect is a possible increase in blood pressure.
How quickly does Sudafed work?
Pseudoephedrine starts to work in 15 to 30 minutes, but you should feel a lot better after 30 to 60 minutes. How long can I take it for? Pseudoephedrine can be taken for a few days, usually up to 5 to 7 days, for the short-term relief of a stuffy or blocked nose.
Can Sudafed make congestion worse?
In addition, using nonprescription decongestant nasal sprays (Afrin, Dristan, others) for more than three or four days can cause even worse nasal congestion once the decongestant wears off (rebound rhinitis).